# SDR SWAA2023081581023

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO BAY HAS A CRACKED STR AT THE AFT FASTENER. BS 500D+19; STR 25L<[01] PERFORMED CUT OUT DAMAGE SECTION S-25L AT FCB BS 500D+10 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] PARTIAL STEPS 1-2;[04] REQ. NDI CUT OUT FOR FREE CRACK CONDITION AND NOT MORE DAMAGE NOTE;[05] NDT HFEC INSPECTED CUT OUT AREAS IAW 737 NDTM PART 6 51-00-00 PROC 23. NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ATS1465 DUE 09/23;[06] PERFORMED REPAIR ON STRINGER 25LH PER REF SRM 53-00-03-2R-1  ALL STEPS COMPLETED;[07] VERIFIED STEP 1;2;3; COMPLETE.;[08] VERIFIED STEPS 4;5 AND MEASUREMENT TABLE CARD COMPLETE.
